MathSciNet Relay Station
MathSciNet bibliographic data
MR962802 (89i:13014) 13C15 (13G05)
Anderson, David F.; Dobbs, David E.; Kabbaj, Salah; Mulay, S. B. Universally catenarian domains of $D+M$ type. Proc. Amer. Math. Soc. 104 (1988), no. 2, 378–384.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement